# SDR 2007UALA01985

- Difficulty date: June 12, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 55,417 hours, 30,012 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL FLOOR MOUNTED EMERGENCY EXIT LIGHTS INOP AFT OF ROW 15.  [06-22-07]  LIFTED AND DRIED AREA OF ALL MOISTURE FROM AFT GALLEY. REPLACED AFT GALLEY EEL STRIP AND AFT 15 FEET OF POWER CABLE. CLEANED, DRIED AND REINSTALLED EEL LAMPS TO NEW POWER CABLE.
